Global solutions to vortex density equations arising from sup-conductivity

Nader Masmoudi, Ping Zhang

Research output: Contribution to journalArticlepeer-review


In the first part of this paper, we establish the existence of a global renormalized solution to a family of vortex density equations arising from superconductivity. And we show by an explicit example the necessity of the notion of renormalized solution to be used here. In the second part, we prove the global existence and uniqueness of W1,p and Cα solutions to a modified model, which is derived from the physically sign-changing vortices case.

Original languageEnglish (US)
Pages (from-to)441-458
Number of pages18
JournalAnnales de l'Institut Henri Poincare (C) Analyse Non Lineaire
Issue number4
StatePublished - 2005


  • Hydrodynamics
  • Renormalized solutions
  • Superconductivity
  • Vortex density
  • Young measure

ASJC Scopus subject areas

  • Analysis
  • Mathematical Physics
  • Applied Mathematics


Dive into the research topics of 'Global solutions to vortex density equations arising from sup-conductivity'. Together they form a unique fingerprint.

Cite this